# SDR C7WA200200036

- Difficulty date: October 30, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N8887Z
- Make and model: Boeing 727225
- Aircraft serial: 21856
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION RED RIGHT GEAR LIGHT AND RED DOORS LIGHT REMAIN ILLUMINATED.  CYCLED GEAR 3 TIMES, NO HELP.  AIR TURNBACK.  RE-RIGGED RIGHT GEAR DOOR PER MM 32-12-1, PAGE 501-502.  GROUND TEST OK.  (M)
